A necessary and sufficient condition for linear regularizability
Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1292-1294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_6_a1,
author = {V. A. Vinokurov and L. D. Menikhes},
title = {A necessary and sufficient condition for linear regularizability},
journal = {Doklady Akademii Nauk},
pages = {1292--1294},
year = {1976},
volume = {229},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a1/}
}
V. A. Vinokurov; L. D. Menikhes. A necessary and sufficient condition for linear regularizability. Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1292-1294. http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a1/